# SDR UPS02837401

- Difficulty date: December 23, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LW APPROX XFS 880 L/E CRACKED.  CUT OUT CRACKED AREA IAW DC8 SRM 57-2-1.  INSTALLED  DOUBLER & FILLER IAW DC8 SRM 51-1-21 & 51-1-15.
